# SDR FDEA201008132990

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53862505200
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED AT FR63A AND STG R40 RT NOT CONFORM WITH AN EXISTING SRM REPAIR. NEW REPAIR ACCOMPLISHED IAW SRM 53-17-13, FIG 202, REV 74.
